# SDR ASAA0040028

- Difficulty date: March 14, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 14 - 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 62, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 14-16 WERE FOUND TO BE INOPERATIVE.  SECURED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
